# SDR AALA951479

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING ON RIGHT SIDE OF FIRST CLASS AND BUSINESS CLASS FOUND INOPERATIVE.  RESECURED LOOSE CONNECTOR IN FIRST CLASS, RIGHT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
